Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 20, Issue 1, Summer 1988  pp. 83-89.

On Beurling type invariant subspaces of L^2(T^2) and their equivalence

Authors: P. Ghatage (1) and V. Mandrekar (2)
Author institution:(1) Department of Mathematics, Cleveland State University, Cleveland, OH 44114, U.S.A.
(2) Department of Statistics and Probability Michigan State University, East Lansing, MI 48824, U.S.A.


Contents    Full-Text PDF